# SDR IPXA1568557

- Difficulty date: July 4, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Channel
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU SUPPORT CHANNEL GOUGED AT PREVIOUS REPAIR.  REPAIR ON SUPPORT CHANNEL DID NOT CONFORM TO SRM TYPICAL FORMED SECTION REPAIR.  PART WAS REPLACED IAW DWG 355N5102 AND SRM 51-40-02-0G STEP.
